# SDR SWAA2024072910082

- Difficulty date: July 7, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBD FIXED TRAILING EDGE PANEL SUPPORT BEAM (ABOVE DEFLECTION CONTROL RIB) HAS ELONGATED FASTENER HOLES.(MARKED)<[01] PANEL SUPPORT BEAM IS OUT OF LIMITS PER SRM 57-51-02-1A-1. REMOVE AND INSTALL NEW BEAM IN CONJUNCTION WITH NONROUTINE TTG8Q00UECWQ LINE#1275 WORKING FASTENERS ON BEAM.;[02] PANEL SUPPORT BEAM IS OUT OF LIMITS PER SRM 57-51-02-1A-1. INSPECTION C/W.;[03] NEED TO REMOVE AND REPLACE NEW BEAM IN CONJUNCTION WITH NONROUTINE TTG8Q00UECWQ LINE#1275 WORKING FASTENERS ON BEAM.;[04] LOCATED AND DRILLED HOLES IN NEW SUPPORT BEAM PER SRM 51-40-05.;[05] VERIFIED C/A #4 LOCATED AND DRILLED HOLES IN NEW SUPPORT BEAM PER SRM 51-40-05.;[06] REMOVED AND REPLACED PANEL SUPPORT BEAM WITH FASTENERS PER SRM 51-40-02.;[07] VERIFIED WORK SIGNED IN CA#6 ......REMOVED AND REPLACED PANEL SUPPORT BEAM WITH FASTENERS PER SRM 51-40-02. ALL STEPS COMPLETE
